Proceedings of the Japan Academy, Series A, Mathematical Sciences

A note on Jacobi sums, III

Takashi Ono

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 69, Number 7 (1993), 272-274.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195511351

Digital Object Identifier
doi:10.3792/pjaa.69.272

Mathematical Reviews number (MathSciNet)
MR1249226

Zentralblatt MATH identifier
0802.11041

Citation

Ono, Takashi. A note on Jacobi sums, III. Proc. Japan Acad. Ser. A Math. Sci. 69 (1993), no. 7, 272--274. doi:10.3792/pjaa.69.272. https://projecteuclid.org/euclid.pja/1195511351


Export citation

References

See also

  • Part I: Masanari Kida, Takashi Ono. A note on Jacobi sums. Proc. Japan Acad. Ser. A Math. Sci., Volume 69, Number 2 (1993), 32--34.
  • Part II: Akihiko Gyoja, Takashi Ono. A note on Jacobi sums, II. Proc. Japan Acad. Ser. A Math. Sci., Volume 69, Number 4 (1993), 91--93.